| Model Number |
M00542251 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a band ligation was used in the intestine for an endoscopic hemostasis procedure performed on (b)(6) 2026.During the procedure the 4th band failed to deploy.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient condition is stable after the procedure.
Additional Manufacturer Narrative
Block h6: imdrf device code a050501 captures the reportable event of bands failure to deploy.Device evaluation.The device was not returned for analysis; therefore, a technical analysis could not be performed.A device media analysis was performed.During the media inspection it was possible to observe that two bands could not be deployed and they were overlapped.A device history record review was completed.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the event description, information and picture provided by the customer there is not enough evidence to determine whether the issue was induced by the physician technique during the procedure or it was related to a device malfunction, " cause not established" is selected as the most probable cause for this event.All compiled information on this investigation determines that the most probable cause is "cause not established".